# SDR DALA2023121510299

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 IN REFERENCE TO NRC 00511: CORROSION ON FLOOR STRINGER LBL 10.45 BTW STA 1293 TO STA 1295 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00790, FLOOR STRINGER LBL 10.45 BTW STA 1290 TO STA 1320 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM
